MathSciNet Relay Station
MathSciNet bibliographic data
MR2536325 90C47 (47H10 47J25 47N10 49J40)
Cho, Yeol Je; Qin, Xiaolong; Kang, Jung Im Convergence theorems based on hybrid methods for generalized equilibrium problems and fixed point problems. Nonlinear Anal. 71 (2009), no. 9, 4203–4214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement